# SDR DALA2020010600059

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN DOUBLER LOCATED BETWEEN STRINGER 22L AND STRINGER 26L AND BETWEEN FS 994 AND FS 1053 HAS MULTIPLE AREAS OF CORROSION ON DOUBLER. REMOVED CORROSION, COMPLIED WITH PRI ER/A 584182-14 REV O STEP 7. C/W STEPS 8 AND 9 OF ER/A 584182-14 REV O. RII COMPLETED BY QC1988. ASSOCIATED ER/A 14-584182 ADDED FOR AC 9523. (LP #1427736)
